# SDR CALA2017022400457

- Difficulty date: February 23, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR CHORD HAS CORROSION MULTIPLE AREAS FROM STA 950 TO STA 986. INSTALLED NEW L2 DOOR INNER CHORD.  REFERENCE SRM 51-40-02. INSPECTED L-2 DOOR CHORD PER SRM 51-40-02. NO DISCREPANCIES NOTED.
